# SDR USAA2012120700014

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 40,612 hours, 14,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Target
- Part number: FPTN404781R0002
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L4 DOOR DISARMED ITSELF DURING CLIMBOUT.  AIRCRAFT PRESSURIZED NORMALLY BUT ECAM SHOWED DOOR DISARMED AND RED LIGHTS WERE FLASHING ON FLIGHT ATTENDANT PANEL.  ADJUSTED TARGET FOR SLIDE ARM SWITCH IAW AIRBUS MAINTENANCE MANUAL 52-13-22.
